# SDR ABXA050290

- Difficulty date: November 25, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N929AX
- Make and model: Doug DC-9-31
- Aircraft serial: 45874
- Aircraft time: 71,774 hours, 67,332 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EVACUATION LIGHTS WERE INOP.  REPLACED BATTERY PACK IAW DC9 MM 3-53-02.  OPS CHECKED GOOD.
